Thanks for posting your concerns. The above said condition called alopecia aerata. Needs steroidal Inj at the affected site. It is an auto immune imbalance disease. Please contact me for further information.
Dr kasipathy cosmetologist from Sai Shree advanced Dental Clinic n Facial Cosmetic Laser Centre Hebbal Bangalore
Thanks for the query.
This is a common condition, and probably indicates a disturbed immune system. You may be having a condition called alopecia areata, if there are well defined patches of hair loss. Other diagnosis may also be possible and can be ascertained while consulting. However, this is the diagnosis most of the times. Treatment is simple and has different approaches. You need to discuss with a dermatologist to understand it at length.
Meet a dermatologist.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.